A Case of Acute Kidney Injury, Proteinuria, and Thrombotic Microangiopathy Associated With Sunitinib Therapy in Metastatic Pancreatic Neuroendocrine Tumor.
Аннотация
There have been rare reports of patients developing nephrotic syndrome and thrombotic microangiopathy (TMA) with tyrosine kinase inhibitors (TKIs). We present the case of a patient with a history of metastatic pancreatic neuroendocrine tumor (pNET), treated with sunitinib, who rapidly developed TMA and acute kidney injury. The patient was successfully treated with cessation of sunitinib and administration of steroids. This case report contributes to the growing body of literature surrounding the rare side effects of TKIs and our experience with the management of these adverse events.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.